TITLE

Solvability of the Dirichlet problem in W for a class of elliptic equations with singular data

AUTHOR(S)
Caso, Loredana; D'Ambrosio, Roberta; Transirico, Maria
PUB. DATE
May 2014
SOURCE
Acta Mathematica Sinica;May2014, Vol. 30 Issue 5, p737
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove an existence and uniqueness result for the Dirichlet problem for a class of elliptic equations with singular data in weighted Sobolev spaces.
ACCESSION #
95593452

 

Related Articles

  • Solvability of the Neumann Problem in a Disk for Fourth-Order Properly Elliptic Equations. Buryachenko, K.; Kharabara, A. // Journal of Mathematical Sciences;Jan2016, Vol. 212 Issue 1, p1 

    We establish and study sufficient conditions of solvability of the Neumann problem for fourth-order properly elliptic equations of the general form in a unit disk K in the space $$ {C}^4(K)\cap {C}^{3,\upalpha}\left(\overline{K}\right) $$.

  • BEHAVIOR OF SOLUTIONS TO ELLIPTIC EQUATIONS WITH NON-POWER NONLINEARITIES IN UNBOUNDED DOMAINS. KARIMOV, R. KH.; KOZHEVNIKOVA, L. M.; KHADZHI, A. A. // Ufa Mathematical Journal;2016, Vol. 8 Issue 3, p95 

    We establish estimates characterizing the decay rate as |x| → ∞ of solutions to the Dirichlet problems in unbounded domains for a certain class of elliptic equations with non-power nonlinearities.

  • GÃ¥rding's inequality for higher order elliptic operators with nonpower degeneration. Iskhokov, S.; Gadoev, M.; Yakushev, I. // Doklady Mathematics;Apr2012, Vol. 85 Issue 2, p215 

    The article discusses GÃ¥rding's inequality with nonpower degeneration for higher order elliptic operators. It says that from the partial differential equations' general theory, the GÃ¥rding's inequality has an important role in the uniformly elliptic equations of boundary value problems'...

  • New a priori estimates of solutions to anisotropic elliptic equations. Tersenov, Ar. // Siberian Mathematical Journal;May2012, Vol. 53 Issue 3, p539 

    Under consideration is the Dirichlet problem for singular anisotropic elliptic equations with a nonlinear source. Some new a priori estimates are obtained, implying that the solvability of the Dirichlet problem in the class of bounded solutions essentially depends on the dimension of the domain...

  • A Regularization Method for the Elliptic Equation with Inhomogeneous Source. Tuan H. Nguyen; Binh Thanh Tran // ISRN Otolaryngology;2014, p1 

    We consider the following Cauchy problem for the elliptic equation with inhomogeneous source in a rectangular domain with Dirichlet boundary conditions at x = 0 and x = π. The problem is ill-posed. The main aim of this paper is to introduce a regularization method and use it to solve the...

  • Numerical solution of the elliptic-Schrödinger equation with the Dirichlet and Neumann condition. Ozdemir, Yildirim; Eser, Mecra // AIP Conference Proceedings;2014, Vol. 1611, p410 

    The nonlocal boundary value problem for an elliptic-Schrödinger equation with Dirichlet and Neumann condition is considered. The stability estimates for the solution of the given problem are obtained. The first and second order of difference schemes approximately solving this nonlocal...

  • ON THE BACKGROUNDS OF THE THEORY OF M-HESSIAN EQUATIONS. IVOCHKINA, NINA; FILIMONENKOVA, NADEZDA // Communications on Pure & Applied Analysis;Jul2013, Vol. 12 Issue 4, p1687 

    The paper presents some pieces from algebra, theory of function and differential geometry, which have emerged in frames of the modern theory of fully nonlinear second order partial differential equations and revealed their interdependence. It also contains a survey of recent results on...

  • The Dirichlet Problem in Weight Spaces. Apushkinskaya, D. E.; Nazarov, A. I. // Journal of Mathematical Sciences;Oct2004, Vol. 123 Issue 6, p4527 

    The solvability of the Dirichlet problem for quasilinear elliptic second-order equations of nondivergence form is studied in weight spaces. Bibliography: 10 titles.

  • The Well-Posedness of the Dirichlet Problem in the Cylindric Domain for the Multidimensional Wave Equation. Aldashev, Serik A. // Mathematical Problems in Engineering;2010, Vol. 2010, Special section p1 

    In the theory of hyperbolic PDEs, the boundary-value problems with conditions on the entire boundary of the domain serve typically as the examples of the ill-posedness. The paper shows the unique solvability of the Dirichlet problem in the cylindric domain for the multidimensional wave equation....

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics